# SDR SWAA2023051126618

- Difficulty date: April 12, 2023
- Submitted: May 11, 2023
- Operation: Air carrier
- Aircraft: N284WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32535
- Aircraft time: 52,003 hours, 31,287 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK STIFFENER FLOOR STRUCTURE LOCATED BS 540 BETWEEN BL 0 TO RBL 24.75 CENTER SECTION 2023-247582<[01] REPLACED STIFFENER FLOOR STRUCTURE LOCATED BS 540 BETWEEN BL 0 TO RBL 24.75 CENTER SECTION IAW B737-700 SRM 51-40-02 AND DWG 143A0060 REV. -;[02] REPLACED STIFFENER FLOOR STRUCTURE LOCATED BS 540 BETWEEN BL 0 TO RBL 24.75 CENTER SECTION IAW B737-700 SRM 51-40-02 AND DWG 143A0060 REV. -RII Ï¿½TEM
